DISCRETE TIME STOCHASTIC ADAPTIVE CONTROL.

Graham C. Goodwin, Peter Jeffrey Ramadge, Peter E. Caines

Research output: Contribution to journalArticlepeer-review

190 Scopus citations

Abstract

Global convergence of a stochastic adaptive control algorithm for discrete time linear systems is established. It is shown that, with probability one, the algorithm will ensure the system inputs and outputs are sample mean square bounded and the conditional mean square output tracking error achieves its global minimum possible value for linear feedback control. Thus, asymptotically, the adaptive control algorithm achieves the same performance as could be achieved if the system parameters were known.

Original languageEnglish (US)
Pages (from-to)829-853
Number of pages25
JournalSIAM Journal on Control and Optimization
Volume19
Issue number6
DOIs
StatePublished - Jan 1 1981

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'DISCRETE TIME STOCHASTIC ADAPTIVE CONTROL.'. Together they form a unique fingerprint.

Cite this